# SDR SWAA2022102162630

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 52,768 hours, 26,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE PRESSURE GGUAGE I N THE RED / [01] R/R FWD ENTRY ESCAPE SLIDE PER MM: 25-66-01 & MT#: 725-61-06.
